# SDR DALA2023070405374

- Difficulty date: July 3, 2023
- Submitted: July 4, 2023
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 47,469 hours, 32,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BTW STA Y=946-954 AND LONGERON 30 TO 29RH AT AFT CARGO COMPARTMENT (C2). SUMMARY OF NRC 00181: CORROSION LEVEL 2. INTERCOSTAL BTW STA Y=946-954 AND LONGERON 30 TO 29RH AT AFT CARGO COMPARTMENT (C2) WAS REPLACED PER B717 SRM 51-41-02-0G AND 51-41-05-0G. (LP #2848118)
